Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain invariants of two triangles


Author: John Gale Hun
Journal: Trans. Amer. Math. Soc. 5 (1904), 39-55
MSC: Primary 14H45
DOI: https://doi.org/10.1090/S0002-9947-1904-1500659-6
MathSciNet review: 1500659
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500659-6
Article copyright: © Copyright 1904 American Mathematical Society